A client taking phenytoin develops new neurologic symptoms. … | MyMerci
More questions like thisTry ›
Medication Administration

A client taking phenytoin develops new neurologic symptoms. Which cluster is most consistent with phenytoin toxicity?

Explanation
Dose-related phenytoin neurotoxicity can cause nystagmus, ataxia, slurred speech, decreased coordination, somnolence, and confusion. The other clusters are more consistent with opioid toxicity, a gastrointestinal reaction, or salicylate toxicity. The nurse should hold further doses if directed by the medication parameters, protect the client from falls, and promptly notify the prescriber for clinical and serum-level evaluation.
Next question on this topicBefore giving a scheduled dose of digoxin, the nurse obtains an apical pulse of 54/min in …From this question bank[전통+신유형] NCLEX LEVEL UP 패키지KRW 79,000
Browse all questions No login required

Master the NCLEX-RN with MyMerci

Thousands of NCLEX-style questions with detailed rationale — in your language. Track your progress and study smarter.

Start for free

For study reference only. Always follow current clinical guidelines and your institution’s protocols.